# SDR GLBA20110503F

- Difficulty date: May 3, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,289 hours, 39,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK IN CARGO DOOR FUSELAGE FWD FRAME AT F.S. 456, AT THE UPPER IB NUTPLATE AREA AT THE LONG GAS STRUT MOUNT, 1" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-032. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
